# SDR VNAA2011102000016

- Difficulty date: October 14, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 18,424 hours, 18,999 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0087T
- Condition: Malfunctioned
- Location: Mlg
- Part time: 8,625 hours, 8,885 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SELECTION OF GEAR UP ON TAKEOFF FROM OAJ, CREW REPORTED ANTI-SKID OUTBOARD CAS MESSAGE, FOLLOWED BY RED MASTER WARNING GEAR UNSAFE, WITH LEFT MAIN LANDING GEAR IN AN UNKNOWN POSITION.  BOTH MESSAGES WENT AWAY WITHIN 20 SECONDS.  CREW COMPLIED WITH QRH.  GEAR WAS MANUALLY EXTENDED AND AIRCRAFT LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT LANDING GEAR SYSTEM, REMOVED AND REPLACED MLG (MAIN LANDING GEAR) SELECTOR VALVE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
